# SDR LC1R201206200001

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: General aviation
- Aircraft: N78GL
- Make and model: Cirrus SR22
- Aircraft serial: 2333
- Aircraft time: 1,260 hours
- Engine: Cont IO550N
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005561
- Part serial: D06KA158
- Condition: Fractured
- Location: Zone 400
- Part time: 1,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, NOTICED THE RT MAGNETO LEAKING SOME OIL AND NOT SEATED FULLY.  FURTHER EXAMINATION SHOWED THE MAGNETO FLANGE COMPLETLY BROKEN OFF UNDER THE HOLD DOWN CLIP.
